# SDR UALA2012052102863

- Difficulty date: May 19, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 83,482 hours, 13,316 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 152
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU WOULD NOT START.  THREE ATTEMPTS MAX EGT 777 N40.  PRIOR START IN AIR WAS OK.  CLEANED CONNECTORS AT IGV, FCU & FUEL FLOW DIVIDER & SOLENOID VALVE PER AMM & MM(S) RESPECTIVELY, CHECKED ALL MAG CD'S PER MM. FOUND CLEAN AND REPLACED APU STARTER MOTOR. REPLACED FUEL FLOW DIVIDER VALVE ASSY. OPERATED APU SEVERAL TIMES PER JRH 2-6-15, OPS NORMAL.
